Exact asymptotics for a large deviations problem for the GI/G/1 queue

Research output: Contribution to journalJournal articleResearchpeer-review


  • EALDQ.pdf

    Final published version, 1.54 MB, PDF document

Original languageEnglish
JournalMarkov Processes and Related Fields
Issue number4
Pages (from-to)451-476
Number of pages26
Publication statusPublished - 1999
Externally publishedYes

Number of downloads are based on statistics from Google Scholar and www.ku.dk

No data available

ID: 32221433